Currently browsing: Items authored or edited by Nick Gill https://orcid.org/0000-0002-7865-8596

32 items in this list.
Generated on Mon Dec 6 20:02:15 2021 GMT.

Jump to:

2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006

2021To Top

2020To Top

Gill, N.; Pyber, L. and Szabó, E. (2020). A generalization of a theorem of Rodgers and Saxl for simple groups of bounded rank. Bulletin of the London Mathematical Society, 52(3) pp. 464–471.

Gill, Nick and Spiga, Pablo (2020). Binary permutation groups: Alternating and classical groups. American Journal of Mathematics, 142(1) pp. 1–43.

2019To Top

Gill, Nick; Hunt, Francis and Spiga, Pablo (2019). Cherlin's conjecture for almost simple groups of Lie rank 1. Mathematical Proceedings of the Cambridge Philosophical Society, 167(3) pp. 417–435.

2018To Top

Gill, Nick; Gillespie, Neil I. and Semeraro, Jason (2018). Conway Groupoids and Completely Transitive Codes. Combinatorica, 38(2) pp. 399–442.

Dalla Volta, Francesca; Gill, Nick and Spiga, Pablo (2018). Cherlin’s conjecture for sporadic simple groups. Pacific Journal of Mathematics, 297(1) pp. 47–66.

2017To Top

Gill, Nick; Gillespie, Neil; Praeger, Cheryl and Semeraro, Jason (2017). Conway’s groupoid and its relatives. In: Bhargava, Manjul; Guralnick, Robert; Hiss, Gerhard; Lux, Klaus and Tiep, Pham Huu eds. Finite Simple Groups: Thirty Years of the Atlas and Beyond. Contemporary Mathematics, 694. American Mathematical Society, pp. 91–110.

2016To Top

Barrantes, Daniel; Gill, Nick and Ramírez, Jeremías (2016). Abelian covers of alternating groups. Archiv der Mathematik, 107(2) pp. 135–150.

Gill, Nick (2016). Quasirandom group actions. Forum of Mathematics, Sigma, 4, article no. e24.

Gill, Nick (2016). Transitive projective planes and insoluble groups. Transactions of the American Mathematical Society, 368(5) pp. 3017–3057.

Gill, Nick; Gillespie, Neil I.; Nixon, Anthony and Semeraro, Jason (2016). Generating groups using hypergraphs. The Quarterly Journal of Mathematics, 67(1) pp. 29–52.

Britnell, John R. and Gill, Nick (2016). Perfect commuting graphs. Journal of Group Theory, 20(1)

2015To Top

Gill, Nick; Helfgott, Harald A. and Rudnev, Misha (2015). On growth in an abstract plane. Proceedings of the American Mathematical Society, 143(8) pp. 3593–3602.

2014To Top

Gill, Nick and Helfgott, Harald Andrés (2014). Growth in solvable subgroups of GLr(Z/pZ). Mathematische Annalen, 360(1-2) pp. 157–208.

Bamberg, John; Gill, Nick; Hayes, Thomas P.; Helfgott, Harald A.; Seress, Akos and Spiga, Pablo (2014). Bounds on the diameter of Cayley graphs of the symmetric group. Journal of Algebraic Combinatorics, 40(1) pp. 1–22.

2013To Top

Gill, Nick (2013). A note on the Weiss conjecture. Journal of the Australian Mathematical Society, 95(3) pp. 356–361.

Gill, Nick; Pyber, László; Short, Ian and Szabó, Endre (2013). On the product decomposition conjecture for finite simple groups. Groups, Geometry, and Dynamics, 7(4) pp. 867–882.

Short, Ian and Gill, Nick (2013). Conjugacy in Thompson's group $F$. Proceedings of the American Mathematical Society, 141 pp. 1529–1538.

Gill, Nick (2013). (2,m,n)-groups with Euler characteristic equal to $-2^as^b$. Electronic Journal of Combinatorics, 20(3), article no. 8.

2011To Top

Gill, Nick and Singh, Anupam (2011). Real and strongly real classes in SLn(q). Journal of Group Theory, 14(3) pp. 437–459.

Gill, Nick and Helfgott, Harald Andres (2011). Growth of small generating sets in SLn(ℤ/pℤ). International Mathematics Research Notices, 18 pp. 4226–4251.

2010To Top

2009To Top

Gill, Nick; O'Farrell, Anthony G. and Short, Ian (2009). Reversibility in the group of homeomorphisms of the circle. Bulletin of the London Mathematical Society, 41(5) pp. 885–897.

2008To Top

Camina, Alan R.; Gill, Nick and Zalesski, A. E. (2008). Large dimensional classical groups and linear spaces. Bulletin of the Belgian Mathematical Society (Simon Stevin), 15(4) pp. 705–731.

2007To Top

Gill, Nick (2007). Transitive projective planes. Advances in Geometry, 7(4) pp. 475–528.

Gill, Nick (2007). Polar spaces and embeddings of classical groups. New Zealand Journal of Mathematics, 36 pp. 175–184.

2006To Top

Gill, Nick (2006). Nilpotent Singer groups. Electronic Journal of Combinatorics, 13(1) R94.

Gill, Nick (2006). Linear spaces with significant characteristic prime. Innovations in Incidence Geometry, 3 pp. 109–119.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0